Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lolita16

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I read that some people get scars after that. And its painfull! Worse thing is that its individual, and no one cant know what will happened. Im 28 y.o., and its really important for me how I look. My face is a mess, sometimes go better, but not for long. Im tryng holistic treatment now, but Im not sure it is enough. Im eating healthy, drink a lot watter and tea. My face is not red actualy all the time, but Im having red dots and pimples. Ahhh... Im so desperate!
  2. I read about those lasers at rosaceagroup.org some people say is great thing, and other - worse after the treatment. I dont know, Im scared, my doctor say I should go to laser, but Im not sure what to do. Kanmi did you tryed laser theraphy?
  3. Hey people! I just start using jojoba oil, putting it directly on my face, every evening. I wonder.. how to take oraly these things (jojoba or evening primrose oil). Allso, what is the daily dosage for vitamin A (drops or pills)? Thanks!
  4. Thanks a lot! Well, Im so scared this things - lasers and Accutane. I know its efficient, but its a BIG risk taking these things. My face is red, and react on anything. Im not sure what laser my dermatologist have, but I know he allso works with LED therapy allso. Oh, I just hope Ill woke up one morning with celar face.
  5. im glad youre purpura is fading im not sure what to do... im from eastern europe (so you can see - my english sucks), so maybe here is not this laser.. i must chech with my dermatologist. now, im trying holistic cosmetics and homeopathy treatment.
  6. Im interresting in the same thing.. are there side-effects after laser. Im having Acne Rosacea, and Im scared to go to laser treatment... Tell me, does treatment hurt??
  7. I have read about laser and LED therapy for acne rosacea on internet... there are good and experience.. Some people after laser treatment where more red than before! I dont know what to doo anymore, my red pimples wont go away no mather what I doo... Anyone, please??
  8. why dont you take contraceptiv pills during the therapy???
  9. I tried to get an ansver to this question on other topics, but no one give me one...If I use Accutane in little dosage is it possible to have a hair loss, or is it just with big dosage?? Thanks!
  10. anyone have expirience with accutane for rosacea? what is the dosage, for how long? and what abbout the side-effect..if the dosage is low, can my hair fell out? thanks!
  11. what abbout the side-effect...if I take accutan in little dosage? is it individualy, or not? I mean..if I take 20-30mg per day, can my hair fell out?
  12. so rosacea can be side-effect if someone is on accutane. but rosacea can be treated by accutane (little dosage). that doesnt make sense...
×